MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, JOHANN LONG, MONOPOLAR; JAW INSERT, FORCEPS

OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, JOHANN LONG, MONOPOLAR; JAW INSERT, FORCEPS
Model Number WA69314M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the jaws on the hicura jaws insert were damaged and could not grasp tissue.The device has not been used in any operations that require high grasping power.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted based on the results of the investigation.In addition, please refer to d2a common device name for update/correction from the initial mdr submitted- this section is corrected from wa69314m to jaw insert, forceps.The device was returned to olympus for inspection.Device evaluation has confirm the reported event.Device evaluation found the jaw halves are deformed.Based on the results of the investigation, a definitive root cause cannot be identified.Reasonably known information suggests probable causes such as damage of parts due to some kind of physical stress.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
JAWS INSERT "HICURA", 5 X 330, JOHANN LONG, MONOPOLAR
Common Device Name
JAW INSERT, FORCEPS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21406701
Report Number9610773-2025-01115
Device Sequence Number18196309
Product Code GEI
UDI-Device Identifier04042761079204
UDI-Public04042761079204
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K140624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA69314M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown